# SDR GTIA2017040301860

- Difficulty date: April 3, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N612NK
- Make and model: Airbus A319-132
- Aircraft serial: 5029
- Aircraft time: 20,616 hours, 9,557 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: String
- Condition: Broken
- Location: Megaphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRING ATTACHMENT ON FORWARD MEGAPHONE BROKEN. R&R MEGAPHONE AT L1 DOOR IAW DRAWING EQ LAY OUT.
